Anyone taking Klonopin,Sinequan or Effexor??

Discussion in 'Fibromyalgia Main Forum' started by ally51, Sep 28, 2005.

  1. ally51

    ally51 New Member

    I have been on Klonopin and the others for quite a few years now but am wondering if any of them could be causing me to be in a constant relapse of CFS. Would be interested on the dosage any of you are taking? Thanks so much!
  2. Rosiebud

    Rosiebud New Member

    are extrememly sensitive to meds. I have tried and tested so many and had to stop because I get a 'rare' side effect.

    I couldn't take Klonopin because it kept me more awake at night when I was taking it to help me sleep.

    Check the side effects and rare side effects and see if you're getting any. Then you could stop the med and see if it makes a difference.

    love
    Rosie
  3. PVLady

    PVLady New Member

    Just remember never to stop any of these drugs "cold turkey". You need to slowly taper off, especially Klonopin.

    For me, when I took even the smallest amount of Klonopin, I was tired the next day.

    Effexor made me feel like a emotional zombie. I have never take Sinequan.

    I would discuss your concern with your doctor.

    Take care